# SDR K11A2010012672002

- Difficulty date: January 31, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,267 hours, 32,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AT LAP SEAM, 7 INCHES OF CORROSION.
